Request file

Review/Citation:  CAETANO, A.M., GOGATISHVILI, Amiran, OPIC, Bohumír. Sharp embeddings of Besov spaces involving only logarithmic smoothness. Journal of Approximation Theory. 2008, 152(2), 188-214. ISSN 0021-9045. E-ISSN 1096-0430.
Requested document:  Gogatishvili.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)


  This site uses cookies to make them easier to browse. Learn more about how we use cookies.